# SDR UPS805370

- Difficulty date: February 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 2560 · Emergency Equipment
- Part: Container
- Condition: Cracked
- Location: Escape Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED, ESCAPE SLIDE NEEDS TO BE REPACKED THE OUTER COATING CRACKED.  REPACKED SLIDE IN CONTAINER, CONTAINER ASSY ON ORDER.
